Management of chemo-induced nausea/vomiting (CINV) in medical oncology department Hassan II University of Fez (Morocco)

Date 29 June 2016
Event ESMO World Congress on Gastrointestinal Cancer 2016
Session ESMO World Congress on Gastrointestinal Cancer 2016 - Abstracts book
Presenter H. Ouahbi
Citation Annals of Oncology (2016) 27 (2): 1-85. 10.1093/annonc/mdw199
Authors H. Ouahbi1, Z. Benbrahim1, L. Fatima Zahra2, S. Arifi3, M. Nawfel2
  • 1Medical Oncology Department, Hassan II University Hospital, Fez, Morocco, /
  • 2University Hospital of Hassan II, Fez, Morocco, /
  • 3Department of Medical Oncology, Hassan II University Hospital, Fez, Morocco, /

Abstract

Chemotherapy induced nausea and vomiting (CINV) are frequent and heavily affect the quality of life of patients. They are multifactorial. Better control of these CINV must be maintained from the first cycle of chemotherapy. The aim of this study was to evaluate the different parameters involved in the CINV occurring after the first cycle of chemotherapy.